# SDR SWAA2018071823618

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 36,859 hours, 21,808 cycles
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 338092XXX
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LPT GUIDE VANE SECTION CRACKED.  R&R NR 1 ENG PER MM.
